In the past 6 months my right knee is giving me fits. The pain in on the inside of the joint and begins to hurt after only a small amount of walking. It also appears that walking downhill is worse than up. I have used ointments and heating wraps and leg supports and all work a little but just temporary. I do have some stiffness in the morning and on and off during the day. I am 75 years old and somewhat over weight. I came to you about a year ago with my right hip giving me trouble. I stopped jogging and went to walking as an exercise. The hip stopped hurting but now transferred to my knee. I did physical therapy on my hip which helped my range of movement as there was a remarkable difference in the range of my right to my left. Would the 6 month shot stop this pain or do I need a knee replacement?
Anyone who has taken their cat to the vet may have been given certain medications to administer at home. But the thought of injecting medication may make some cat owners squeamish. Some medications come in pill form, but other medications, such as insulin, must be administered via injection.  The technical term for this category of medicine is subcutaneous medication , meaning it is administered under (sub-) the skin (cutaneous).  Some subcutaneous medications are simply administered under the skin, while other types of subcutaneous medications must be administered into a muscle (called an intramuscular injection), and the required location of the injection will determine how you administer the medication. Knowing how to safely administer subcutaneous medicine to your cat can help reduce your stress levels and keep your cat happy and healthy.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.